# SDR DALA2023012300494

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 69,108 hours, 32,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 LH I/B FLAP TRUNNION DAMAGED BEYOND ALLOWABLE LIMITS. CORRRECTIVE ACTION: R/R FITTING PER A320 CMM 57-52-21. OK FOR SERVICE. (9880801)
